Print Page   |   Sign In   |   Register
Community Search
NYSSO Annual Convention 2020
Register Tell a Friend About This EventTell a Friend
 

 Export to Your Calendar 4/18/2020 to 4/19/2020
When: 04/18/20-04/19/20
8:15 am
Where: Rivers Casino
1 Rush St.
Schenectady, New York  12305
United States
Contact: Mary Rogan
518.694.4581


Online registration is available until: 4/18/2020
« Go to Upcoming Event List  

 

 

Saturday, 4/18/20, Annual Convention Schedule

Rivers Casino

1 Rush Street, Schenectady NY 12305

(518) 579-8800

 

Eleven hours total of Continuing Education (5 hours on Saturday and 6 hours on Sunday)

 

 

Saturday, 4/18/20 Convention Schedule:

Location: Room 3

 

8:15 am Registration

 

9 – 11 am The Art of Making Patient Centered Recommendations, Presented by Samantha Toth, Business Management, Intermediate, 2 hours

 

Patients have more choices than ever before of where to buy their glasses and contact lenses. The motivation behind why patients buy eyewear and contact lenses is important to understand in order to recommend the best vision solutions. This course teaches the art of making patient centered recommendations and how to overcome common purchasing hesitation and explores all the necessary, critical strategies to communicate why you, versus an online retailer.

 

 

11- 12 Noon Increase Profit Seeing the Same Number of Patients, Presented by Doug Martin, Business Management, Basic, 1 Hour  

 

Learn how to identify and understand patient lifestyle needs and budget constraints that generate long-term patient satisfaction. In addition to proven communication strategies, this course also provides training on the correlation between space and staffing plans.

 

 

12 – 12:15 pm Break, Coffee, Tea and Decaf to be served 

 

 

12:15 – 1:15 pm NEW CL Course - Acuvue Oasys with Transitions:  Features, Benefits and Target Patients, Presented by Doreen Gaede, CL, Basic, 1 Hour

 

A review of the features and benefits of the first contact lens with photochromic additive. 

 

 

1:15 – 2:15 pm NEW OD Course - Understanding the ANSI Standards, Presented by Doreen Gaede, Ophthalmic Dispensing, Basic, 1 Hour 

 

 

____________________________________________________________________________________________________________

 

 

 

Sunday, 4/19/20, Convention Schedule:

Location: Rooms 4 and 5

 

7:30 am Registration

 

8 – 9 am Medically Necessary Contact Lenses, Presented by Tom Sacilowski, CL, Basic, 1 Hour

 

In an ever-changing managed care climate, are the reimbursements of fitting complex and time-consuming cases a reward or burden? Join us for an in-depth look at navigating the pricing and profitability landscape of this market.

 

 

9 – 10 am The Science of Blue Light, Presented by Renato Cappiccitti, Dual, Basic, 1 Hour

 

This workshop will uncover the dangerous trends and “unintended consequences” that are affecting both you and your patients in today's 24/7 "Digital World."  

 

 

10 – 11 am Color Enhancing Sun Lens Technology - Converting the WOW to Word of Mouth, Presented by Renato Cappiccitti, OD, Basic, 1 Hour

 

This presentation will include latest advancements in visible and non-visible light management provide an in-depth review of how color enhancing technology has raised the bar with regards to visual clarity and protection.

 

11 am – Noon inMotion – The Driving Lens That Compensates Night Myopia, Presented by Barbara Malobabich, OD, Intermediate, 1 Hour  

 

This presentation will explain night myopia and how it affects a driver’s vision.  It will present evidence from research and wearer trials the difference between inMotion and other general progressive lenses.

 

 

12 – 12:30 pm Lunch Buffet to be served

 

 

12:30 – 1:30 pm Camber Technology - The Next Generation of Digital Progressive Lenses, Presented by Barbara Malobabich, OD, Intermediate, 1 Hour

 

Camber lenses were recently developed to address some of the design and fabrication challenges that have arisen in the age of back-sided digital progressive lenses created on a spherical front curve lens. Camber Technology combines complex curves on both surfaces of the lens to provide excellent vision correction. 

 

 

1:30 – 2:30 pm NEW Continuing Education Course - To be determined, 1 Hour

 

 

__________________________________________________________________

 

 

Thank you to our Annual Convention Sponsors: 

Cherry Optical (Visionary Class Sponsor) 

Europa (Visionary Class Sponsor)

Innereactive

De Rigo - Bronze

IOT- Bronze

 

 

Education for this Event is complimentary for NYSSO Members. For Non- NYSSO Members, the fee is $30.00 per credit. 

Course Times and Curriculum subject to change, please check our website regularly for any updates. 

 

 

 

OVERNIGHT ACCOMMODATIONS

To reserve overnight accommodations at the Rivers Casino within the NYSSO Group Room block at the discounted rate of $150 per night, plus tax, please click here: CLICK HERE

This rate will be available until March 17, 2020.

If you need any assistance in booking these overnight accommodations, please call Rivers Casino at:  (518) 579-8840. 

 

 

Contact NYSSO

 

Phone: 518-694-4581

Fax: 518-432-1712

Email: info@nysso.org


NYSSO

136 Everett Road

Albany, NY 12205 

An Open Letter to Opticians

 

NYSSO writes to all Opticians in New York State to help our fight against unlicensed Opticians.
 
Membership Software Powered by YourMembership  ::  Legal